# SDR DU4R2006537

- Difficulty date: July 7, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N931DL
- Make and model: Doug MD 83
- Aircraft serial: 49718
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-3 CARGO DOOR FWD INSIDE EDGE GOUGED.  BLENDED GOUGES, ORIGINAL THICKNESS .050", .032" MATERIAL REMAINING, NDT VERIFIED OUT OF LIMITS.  INSTALLED DELTA GENERIC 383 REPAIR DOUBLER IAW MD-80 SRM 52-33-0 FIG 1, 52-01 FIG 1, 51-30-5, 52-03D FIG 8.
